Equate Eq Allergy Fexofenadine Hcl 2X30 Cnt
Get the most out of your home lighting with these Great Value Soft White LED A19 Light Bulbs. Whether it's your living room, kitchen, dining room, bathroom or stylish ceiling lighting, these lightbulbs are a great fit and offer ample lighting to any room. These light bulbs are non-dimmable, have a brightness output of 800 lumens and show off a 60-watt equivalent while only using 8.5 watts of energy. With two bulbs per pack, you can easily replace your matching lights at the same time or stock up for future use. Pick up a box of these Great Value Soft White LED A19 Light Bulbs for better visibility in your home today.Great Value products provide families with affordable, high-quality grocery and household consumable options. With our wide range of product categories spanning grocery and household consumables, we offer you a variety of products for your family's needs. Our products are conveniently available online and in Walmart stores nationwide, allowing you to stock up and save money at the same time.
Equate Non-Drowsy Allergy Relief Fexofenadine Hydrochloride Tablets USP, 180 mg relieves both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of Fexofenadine Hydrochloride Tablets USP, 180 mg works for up to 24 hours to relieve symptoms caused by allergens. The active ingredient is Fexofenadine Hydrochloride USP, 180 mg, an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to Allegra Allergy active ingredient. Made in India. Combat your allergies with Equate Non-Drowsy Allergy Relief Tablets.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.